MAUDE Adverse Event Report: PULMONX CORPORATION ZEPHYR ENDOBRONCHIAL DELIVERY CATHETER; ENDOBRONCHIAL VALVE

PULMONX CORPORATION ZEPHYR ENDOBRONCHIAL DELIVERY CATHETER; ENDOBRONCHIAL VALVE
Model Number ZEPHYR 5.5 DUAL MARK EDC
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/21/2020
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2020, the patient underwent a bronchoscopic lung volume reduction procedure with zephyr valves.During the procedure, one of the sizing wings on the zephyr 5.5 dual mark endobronchial delivery catheter fell off inside the patient.The loose sizing wing was immediately retrieved from the patient.

Brand Name
ZEPHYR ENDOBRONCHIAL DELIVERY CATHETER
Common Device Name
ENDOBRONCHIAL VALVE
Manufacturer (Section D)
PULMONX CORPORATION
700 chesapeake drive
redwood city CA 94063
MDR Report Key9671992
Report Number3007797756-2020-00020
Device Sequence Number13557600
Product Code NJK
UDI-Device Identifier00811907031222
UDI-Public(01)00811907031222(10)504556V50(17)210926
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P180002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2021
Device Model NumberZEPHYR 5.5 DUAL MARK EDC
Device Catalogue NumberEDC-TS-5.5-DM
Device Lot Number504556-V5.0
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2020
Initial Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR